# SDR TRAX200700973

- Difficulty date: July 8, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 10,926 hours, 9,293 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STAB TRIM / MOC TRIM WOULD NOT ENGAGE.  EMERGENCY DECLARED.  RELATED TO DEFECT NR 362863A-1.
